# SDR EIA2006015

- Difficulty date: January 25, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 104,719 hours, 25,498 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FRONT SPAR LOWER SKIN EXTENSION FOUND CORRODED AT OLES 1354.  BLEND OUT CORROSION, REPAIR FITTING AND PLUG INSTALLED PER SRM 57-30-03, FIG 4.
